Log in
USAllergies

Weird sensations after taking cold/flu medications

Hello everyone πŸ™‚

The sensations I experience after taking certain cold/flu medications are really hard to explain, but I'll try my best. I will say I've only taken DayQuil in liquid form, Mucinex DM in tablet form and a few others I've taken in either form (can't remember what they were). Each and every time I do, I experience moderate to severe drowsiness and a high mild to moderate dizziness. The drowsiness is bad enough I shouldn't drive. Say I need to pick something up off the floor. I either have to sit down and pick it up or brace myself somehow. All for the sake of keeping myself from falling forward. Have to be extra careful when standing up from sitting or sitting up after laying down too. Anyone else experience similar sensations or know why this happens

1 Reply
oldest β€’ newest

Hi HA Blue Moon - Just found your post.. I wanted to ask if it is possible that you allergic to either the Benadryl ( diphenhydramine) if there is any in it, or are you allergic to Tylenol? I have allergies to both of those things and they make me feel really strange... Tired, and if I start to fall asleep, I get a full body jerk that feels horrible..

Reply